Lexapro carries under it's side effects hyPERtension, (high blood pressure) postural hyPOtension, (lowered BP upon changing positions, usually sitting to standing) and tachycardia. If you have only noticed these changes since beginning the Lexapro, I would certainly bring them to the attention of your doctor. They may very well stop when your body adjusts to the meds, but it never hurts to play it safe.
I've never been on Lexapro, but many here have and hopefully they will post with their own experiences.
I wish you the best of luck!
It's early days yet. Mention your raised bp to doctor and see how you want to proceed. It is possible for an antidepressant to raise your blood pressure, but if it has not jumped up to a dangerous high, and you are feeling better otherwise, it may be a side effect that will go away as your body adjusts.
I too have noticed a pretty high increase in blood pressure with the increased dosage from 10 to 20 mg. Unusual for me, but it's the only thing I can attribute it to. I am also really like the benefits of Lexapro, and would hate to switch......again. I am checking with my GP and Psychiatrist today just to make sure. I'd watch it, take it again (or buy a cuff) and let your doctor know if you don't see a change.